# SDR QXEA9500128

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: MS1557081
- Condition: Failed
- Location: Under Wing
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - RIGHT AFT UNDER WING EGRESS LIGHT INOP.  REPLACED BULB AND LIGHT OPS CHECKED GOOD.  AIRCRFT RETURNED TO SERVICE.
